# SDR COOSDR020209

- Difficulty date: July 1, 2002
- Submitted: July 29, 2002
- Operation: Air carrier
- Aircraft: N128NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20879
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 651734874
- Part serial: 7888K
- Condition: Delaminated
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SPOILER NR 7 (PN 65-17348-74) (SN 7888K) LOWER SKIN WITH DELAMINATION.
